# SDR VNAA2019112321101

- Difficulty date: November 22, 2019
- Submitted: November 23, 2019
- Operation: Air carrier
- Aircraft: N548NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15318
- Aircraft time: 12,997 hours, 11,915 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Deflated
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH OB MLG TIRE FOUND DEFLATED ON POST FLIGHT. MX INSPECTED AND FOUND BRAKE LINES TO BE CROSSED. REPOSITIONED BRAKE LINES AND REPLACED BOTH LH MLG TIRES. OPS CHECK GOOD.
